Translator Disclaimer
1995 An approximation scheme for the solutions of the Hamilton-Jacobi equations with max-min Hamiltonians in Hilbert spaces
Teodor Havârneanu
Differential Integral Equations 8(4): 867-875 (1995).

Abstract

Using the notion of viscosity solutions for Hamilton-Jacobi equation and the theory of differential games, a Trotter formula for Hamilton-Jacobi equations with max-min Hamiltonians is given.

Citation

Download Citation

Teodor Havârneanu. "An approximation scheme for the solutions of the Hamilton-Jacobi equations with max-min Hamiltonians in Hilbert spaces." Differential Integral Equations 8 (4) 867 - 875, 1995.

Information

Published: 1995
First available in Project Euclid: 20 May 2013

zbMATH: 0815.49023
MathSciNet: MR1306596

Subjects:
Primary: 49L20
Secondary: 35F20

Rights: Copyright © 1995 Khayyam Publishing, Inc.

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.8 • No. 4 • 1995
Back to Top